* Names with links link to their presentation.
DAY 1 – TUESDAY, AUGUST 23, 2016
2:00 – 7:30 pm
2:00 – 3:30 pm
Exhibitors will display the latest technologies and trends in energy efficiency products, services and strategies.
2:00 – 3:30 pm - Breakout #1
Local Public Sector ESPC Training
The Kentucky ESC Chapter will host an abbreviated training for local officials on how performance contracting works for the public sector in Kentucky.
- Teresa Barton, Energy Systems Group
- Lona Brewer, Kentucky ESC Chapter, Kentucky Department for Energy Development and Independence
- James Bush, Kentucky Department of Environmental Quality, Lexington-Fayette Urban County Government
- Harold McKinney, Boyle County Kentucky
2:00 – 3:30 pm - Breakout#2
ESC Chapter Training
This training session is open to ESC Chapters and will focus on strategies to maximize State Chapter successes.
- Dale Hahs, ESC State Liaison Program Manager
- Jim Ploger, ESC State Liaison
- Eddie Riddle, ESC State Liaison
3:30 – 4:00 pm
The ESC conference will officially kick-off with a networking break in the exhibitor space.
3:30 - 4:00 pm
eProject Builder Training
The first of two identical 30-minute onsite training sessions for eProject Builder, the free online tool from U.S. DOE for tracking and reporting ESPC project data.
4:00 – 4:30 pm
ESC Conference Kick-Off
- Thomas Walther, ESC President, SYLVANIA Lighting Solutions
- David Terry, ESC Public Sector Vice-President, National Association of State Energy Officials
Opening Keynote - Industry Impact and Future Outlook
4:30 – 5:10 pm
Trailblazing Trends in Performance Contracting
Building owners and key decision-makers have made important commitments to an array of solutions that are generating energy cost savings in our public buildings. In this session, project developers will discuss the innovative approaches.
Moderator: Amy Butler, Oakland University, ESC Board Member
5:10 - 5:30 pm
Trends in the ESPC Landscape through the lens of the ESPC Accelerator
A look at how ESPC has helped state and local stakeholders achieve their energy savings goals, and the trends DOE has seen in the ESPC landscape over the past several years, particularly through the lens of the ESPC Accelerator, DOE’s initiative to enable greater access to ESPC across the public sector. Following the presentation the state Accelerator partners’ will be recognized for their ESPC commitment and success in the program.
- Dr. Kathleen Hogan, Deputy Assistant Secretary for Energy Efficiency at the U.S. Department of Energy
5:30 – 7:30 pm
ESC Welcome Reception
Join us at our opening reception at the Galt House and start your Energy Services Coalition Conference experience by networking with participants and exhibitors to ensure you get the most out of the event.
DAY 2 – WEDNESDAY, AUGUST 24, 2016
7:30 am – 5:00 pm
7:30 – 8:30 am
8:30 – 9:30 am
New and emerging energy technologies are transforming the way our public buildings and infrastructure use energy. This session will explore new trends and technologies that are improving energy efficiency in our buildings and facilities.
Moderator: Doug Dahle, National Renewable Energy Laboratory
9:30 – 10:15 am
What Success Looks Like
Local governments are stepping up energy leadership by developing real, practical solutions to reducing energy consumption for public buildings. End-users share their experiences of implementing a performance contracting project.
Moderator: John Boyd, Utilities Dynamics
10:15 – 10:30 am
Networking Break in Exhibit Hall
10:30 – 11:15 am
States, cities, schools and other government entities across the US are enacting legislation, resolutions and rules to reduce energy usage in their buildings. This session will explore the policy trends that are impacting performance contracting projects in 2016.
Moderator: Christine Keck, Energy Systems Group, ESC Past-President
11:15 am – 12:00 pm
This interactive session explores how oversight administrators of Guaranteed Energy Savings Performance Contracts help safeguard the client and increase market acceptance through successful projects.
Moderator: Dale Hahs, Energy Services Coalition
- Chris Halpin, Celtic Energy
- John Canfield, Trident Energy Services
- Charlie Barksdale, Virginia Department of Mines, Minerals and Energy
- Len Hoey, North Carolina Department of Environment and Natural Resources
12:00 to 1:00 PM
Lunch and Luncheon Keynote
Moderator: Tom Walther, SYLVANIA Lighting Solutions, ESC President
1:00 – 1:30 pm
Federal Government Showcase
This session examines the efforts of the Federal Government through Federal GESPC Projects and Programs.
Moderator: George West, H2O Applied Technologies, ESC Vice-President
1:30 – 2:30 pm
ESPC Accelerator Update
The ESPC Accelerator is designed to expand the use of ESPC by state and local governments and K-12 schools with a goal to catalyze public-sector energy efficiency investments of $2 billion from January 2013 to December 2016. In this session presenters will discuss the use of innovative and best-practice approaches to enhance ESPC programs at the state and local level.
Moderator: Alice Dasek, U.S. Department of Energy
2:30 – 3:00 pm
Networking Break in Exhibit Hall
2:30 - 3:00 pm
eProject Builder Training
The second of two identical 30-minute onsite training sessions for eProject Builder, the free online tool from U.S. DOE for tracking and reporting ESPC project data.
3:00 – 4:30 pm
Chapters in Action
The traditional Chapters in Action session will provide a glimpse at the GESPC activities going on in State Chapters and Energy Offices around the country.
- Dale Hahs, State Liaison, Energy Services Coalition
- Jim Ploger, State Liaison, Energy Services Coalition
- Eddie Riddle, State Liaison, Energy Services Coalition
4:30 – 5:30 pm
ESC Closing Reception and Awards Ceremony
6:00 – 7:30 pm
KY Chapter Hosted Event - Evan Williams Bourbon Experience!